MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOUND, POWERED)
Back to Search Results |
| Model Number |
DM0010FAA |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
02/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.This dm0010faa easydrill cranial perforator with lot number 1462 19 was manufactured by micromar.Multiple warnings are included in the easydrill cranial perforator ifu manual including: it is essential to keep the drill perpendicular 90 at the predetermined point of the skull to be drilled, as an excessive deviation from perpendicularity may cause the product to fail and lead to serious patient injury.Select a drill bit suitable for the bone thickness.This prevents the drill from tearing the bone or brain tissue similar effect when the bit is not positioned at 90.If the components of the easydrill cranial perforator become loose during trephination, discontinue use.The drill can cut or tear the dura mater when it unlocks.Check some conditions before performing the procedure, such as the existence of adhering dura mater or other anomalies adjacent to the drilling site.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the perforator plunged on a subdural.On follow up, it was reported that the device did not stop during a subdural hematoma evacuation.It was also reported that there were no additional interventions performed, there was no procedure delay, and the procedure was completed using the reported device.On further follow-up, it was reported that there was no further information regarding the status of the patient post-surgery and the device is still in the hospital's risk management.